# SDR SWIA200312407

- Difficulty date: September 10, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N588SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Aircraft time: 19,711 hours, 18,305 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE, NOSE GEAR WOULD NOT RETRACT, STAYED DOWN AND LOCKED.  ALSO NOSE DOOR WARNING.  ADJUSTED S2GA SWITCH ON LEFT SIDE IAW CRJ MM 32-61-15. OPS CHECK GOOD.
